MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM, 4F, 45 CM, MULTIPACK

CONTRACT MEDICAL INTERNATIONAL BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM, 4F, 45 CM, MULTIPACK
Model Number FG-04551-101
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The problem was described as: "durant une intervention endovasculaire, nous avons utilisé deux introducteurs de 4f longs fortress (même lot: 800441), le premier était défectueux car le mandrin de rentrait pas aisément dans l'introducteur et le deuxième s'est complètement détruit lorsque la chirurgienne a tenté de le retirer de l'artère iliaque gauche.Il nous semble que le dispositif est complètement ressorti, bien que en plusieurs morceaux mais possibilité de débris restants dans la patiente.During an endovascular procedure, we used two fortress long 4f introducers (same lot: 800441), the first of which was defective because the dilator did not fit easily into the introducer and the second was completely destroyed when the surgeon tried to remove it from the left iliac artery.It seems to us that the device came out completely, albeit in several pieces, but there is a possibility of debris remaining in the patient."l'incident a-t-il effectivement eu des conséquences graves pour le patient, l'utilisateur ou un tiers ?: non.Did the incident have serious consequences for the patient, user or third party?: no.Veuillez décrire les consequences graves possibles et indiquer la raison pour laquelle l'incident est considéré come grave: risque de corps étranger.Risque de conversion en chirurgie ouverte.Risque d'embolie.Please describe the possible serious consequences and indicate the why the incident is considered serious: risk of foreign body.Risk of conversion to open surgery.Risk of embolism.
 
Additional Manufacturer Narrative
The problem description indicates that multiple devices (2) were involved in the incident.It should therefore be noted that the manufacturer has concluded that only one of the two devices may have contributed to this mdr reportable event.Therefore, a separate report related to the other device will not be submitted.The complaint device will not be returned for an evaluation.It was discarded by the healthcare facility.The dhr review, which examines the dhr, ncrs, and ecos will be done as part of root cause investigation.The root cause of the incident is unknown at the time of the initial report.
 
Additional Manufacturer Narrative
Initial report submitted on 05 february 2025, per mfr report #: 3003637635-2025-00002.The complaint devices was not returned.Therefore testing of the actual device in the reported adverse event is not possible.The dhr/batch record review showed that there is no production or design issue that can lead to the defect which caused the complaint case.Root cause is underminable.
 
Event or Problem Description
The problem was described as: "durant une intervention endovasculaire, nous avons utilisé deux introducteurs de 4f longs fortress (même lot: 800441), le premier était défectueux car le mandrin de rentrait pas aisément dans l'introducteur et le deuxième s'est complètement détruit lorsque la chirurgienne a tenté de le retirer de l'artère iliaque gauche.Il nous semble que le dispositif est complètement ressorti, bien que en plusieurs morceaux mais possibilité de débris restants dans la patiente.During an endovascular procedure, we used two fortresses long 4f introducers (same lot: 800441), the first of which was defective because the dilator did not fit easily into the introducer and the second was completely destroyed when the surgeon tried to remove it from the left iliac artery.It seems to us that the device came out completely, albeit in several pieces, but there is a possibility of debris remaining in the patient." l'incident a-t-il effectivement eu des conséquences graves pour le patient, l'utilisateur ou un tiers? non.Did the incident have serious consequences for the patient, user or third party? no.Veuillez décrire les consequences graves possibles et indiquer la raison pour laquelle l'incident est considéré come grave: risque de corps étranger.Risque de conversion en chirurgie ouverte.Risque d'embolie.Please describe the possible serious consequences and indicate the why the incident is considered serious: risk of foreign body.Risk of conversion to open surgery.Risk of embolism.On 22.01.2025, customer provided additional information as below: "unfortunately, they (hospital) haven't kept the devices.I don't have more information than the introducers broke, but no part of the device remained inside the patient.".

Brand Name
BIOTRONIK FORTRESS INTRODUCER SHEATH SYSTEM, 4F, 45 CM, MULTIPACK
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key21312444
Report Number3003637635-2025-00002
Device Sequence Number18363805
Product Code DYB
UDI-Device Identifier04251244503604
UDI-Public04251244503604
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K100799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFG-04551-101
Device Catalogue Number358814
Device Lot Number800441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown